| Model Number |
URO170716 |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
05/13/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
According to the customer, the patient had a foley inserted on (b)(6) 2023 and woke up with pain and the foley out on (b)(6) 2023.
Additional Manufacturer Narrative
According to the customer, the patient had a foley inserted on (b)(6) 2023 and woke up with pain and the foley out on (b)(6) 2023.The customer reported an additional catheter was placed and the balloon was found with a "longitudinal split".According to the customer the patient denies any "pulling/trauma".No additional information is available at this time.The sample was requested for evaluation.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.